# SDR DALA2016112709277

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1079
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH AFTER UPPER CORNER BS 1079 OF WINDOW RING PAN AT CABIN PASSENGER.   REPAIRED IAW SRM 53-05 FIG. 122, ER/A 487747-14MA REV. A AND ER/A 493648-14MA REV. A.
